# SDR 9JLA2022091212890

- Difficulty date: August 31, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N1027P
- Make and model: Cessna 680SOV
- Aircraft serial: 6800004
- Aircraft time: 4,391 hours, 3,090 cycles
- Engine: Pwc PW306C
- Engine time: 4,391 hours, 3,090 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Carbon Seal
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED THAT DURING FLIGHT OF OBSERVING SMOKE IN THE CABIN, THE CREW RAN THE CHECKLIST, DONNED OXYGEN MASKS AND ISOLATED THE BLEAD AIR SOURCE TO THE NO1 ENGINE. SMOKE DIMINISHED. APPROACH AND LANDING WAS UNEVENTFUL. THE MAINTENANCE PROVIDER TROUBLESHOT AND AFTER MULTIPLE ENGINE RUNS DETERMINED THE RIGHT ENGINE CARBON SEALS WERE AT FAULT. THIS REQUIRES THE ENGINE TO BE REMOVED FROM THE AIRCRAFT FOR REPAIRS. NO FURTHER INFORMATION ON FAILED CARBON SEALS AT THIS TIME.
